New Albany, IN
A 55-year-old female asked:
I get constipation a lot &it feels like it cuts coming out.its so hard &burns for days.is there something to put on it to feel better.its cause of meds?
2 doctor answers • 3 doctors weighed in
Pulmonary Critical Care 25 years experience
Options: You could take stool softeners to make them less hard, or you can use something that lubricates like glycerin suppositories to help stool come out easier, or you can use both. Certainly medications especially pain medications could be responsible for this.
5k viewsReviewed >2 years ago
Pediatrics 27 years experience
Find the cause: Constipation, in the vast majority of cases, has one of several nutritional causes: either you're not drinking enough water, you're not eating enough fiber, or you're eating too much of something constipating (low fiber junk food etc.). If you can figure out which one is the problem, you can cure the constipation. Worry less about making it feel better now, and more about fixing the cause.
5k viewsAnswered >2 years ago
Last updated Dec 9, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.